# SDR AWXA0001420

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 3,614 hours, 16,876 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000100159
- Part serial: CG1011
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT ELEVATOR ABNORMAL SHEAR LOAD NOTED ON ELEVATOR ATTACH BOLTS AND ELEVATOR HINGE BEARINGS FOUND TO BE MISALIGNED.  COMPLIED WITH AWA ER 26-5552-01054-DL2; ELEVATOR REPLACED IAW AMM 27-34-41-401.
